# SDR CALA0001595

- Difficulty date: October 17, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL AND ATTACHING BRACKETS CORRODED IN AFT CARGO AREA BETWEEN FS 1148 - 1155, LONGERONS 29R AND 30.  THE INTERCOSTAL AND BRACKETS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-2.
